# SDR FDEA201308262033

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,591 hours, 22,892 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Part number: A5247015100200
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION OF EXTERIOR, FOUND PANEL 811AR MISSING ON LOWER HINGE PORTION OF FWD CARGO DOOR.  REPLACED PANEL.
